# SDR DHL2002741018

- Difficulty date: December 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Overheat Connect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT WILL NOT TEST.   TRANSFERRED TO DMI LIST IAW MEL 26-10-2 SP APPLY REF. DMI 11103. DOES NOT EFFECT SAFE OPERATION OF A/C.    REF. DMI 11103 / LOWER AFT BODY OVERHEAT WILL NOT TEST.    RESECURED WIRE CONNECTORS ON S/W ON OVERHEAT S/W PER 20-60-01. SYSTEM OPS CHECKED GOOD IAW M/M 26-14-0. THIS ACTION CLEARS DMI 11103.
